| Model Number |
TCR121111102 |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/01/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was reported that the patient has developed laxity over time and requires poly inserts of a different thickness.Revision surgery is planned to exchange the poly inserts.Review of the device history record indicates that the device was manufactured to specification.All sterilization requirements were met.
Event or Problem Description
It was reported that the patient has developed laxity over time and requires poly inserts of a different thickness.Revision surgery is planned to exchange the poly inserts.